Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Weight weight go away... and don't come back another day!

Aug 20, 2015 11:45 AM

I saw my psych doc yesterday and told him I was very upset at my weight gain over the past 7-9 months. I told him I'm developing rolls of fat all over my trunk and I'd gained 30+ pounds. He said it's likely more than one medication I'm taking. He asked if I crave one for type over another or at certain times. I told him I crave sweets and chocolate especially when I'm stressed, like when my neighbor died. He said he didn't want me to change antidepressants because it had my blood levels at a very good place. He asked if we had talked about Chromium Picolinate, " and said it helps with cravings and metabolism of sugar and fat. He told me to get it OTC and take 1 a day. I sure hope it helps! 🙏🌼

Aug 20, 2015 12:24 PM

Never heard of Chromium Picolinate. Do let us know if it works. I desperately need to shift some pounds.
P.

Aug 20, 2015 1:45 PM

Flappsy, I've never heard of that and I hope and pray that it does what the doctor says it is supposed to do. On top of everything else, the last thing you should vac to worry about is putting on weight. I will have to look up this medication when I get home and see what it's all about. As always, you're in my prayers, my friend. Hang in there, perhaps this will be just the key to helping you get rid of the extra pounds you are wanting to lose. 💕🙏🏻🌻

Aug 20, 2015 2:34 PM

Flappsy,
I Also have depression, fibro. I stopped my antidepressant a few months back, and was that a BAD idea!!! One of the reason was weight gain and low libido. My psych just placed me on a new medication call ed viibryd. So far I feel so much better and seen to have more energy, but not anxiety which seen too be sensitive too. I have heard of chromium pic. And it is supposed too h elp. Praying for thou and your neighbors, after your loss. :-*

Aug 20, 2015 8:38 PM

I'd never heard of it either. I picked up some on the vitamins & mineral supplement isle. I hope it helps! I'll keep you posted.

Chocolat, that medicine is in the serotonin reuptaker group so my doc wouldn't put me on it. I've had several in the same class give me bad side effects. It may have something to do with my genetic defects of the MTHFR gene, causing issues with metabolizing benzodiazepines and other antidepressants. But thanks for the suggestion, I'll mention it and see what he says. And thanks for the prayers. 🙏🌼

Ready to start relieving your pain?

Join Community